# SDR CALA2020020800368

- Difficulty date: February 7, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 79,489 hours, 9,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LLAR EMER LT FOUMS UNILLUMINATED REFER NR LP 9131122 LLAR EMER LT CHARGER REPLACED AND OP TEST RESULT NORMAL AS PER AMM 33-29-01
